Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Miickey Mouse

Member
  • Total Reviews

    0
  • Content Count

    34
  • Joined

  • Last visited

Community Reputation

3 Neutral

1 Follower

About Miickey Mouse

  • Rank
    Junior Member

Recent Profile Visitors

1299 profile views
  1. Hey all I was hoping I wouldn't have to be in this position again, but here I am I recently came off Accutane 40mg/day for 7 months. During the treatment I was clear around 3 or 4 months in, however 4 months post treatment I am staring to break out again and it appears to be getting worse. To be honest I think my dosage wasn't high enough, hence the early relapse. I understand that your skin may respond differently do topicals after a course of accutane. My options are: 1.) Beg
  2. Hey all I was hoping I wouldn't have to be in this position again, but here I am I recently came off Accutane 40mg/day for 7 months. During the treatment I was clear around 3 or 4 months in, however 4 months post treatment I am staring to break out again and it appears to be getting worse. To be honest I don't think my dosage wasn't high enough, hence the early relapse. I understand that your skin may respond differently do topicals after a course of accutane. My options are: 1
  3. Hey all. I think it is quite known, and from personal experience that people who move or holiday to tropical/humid environments tend to have breakouts due to increased oil production and therefore bacteria. The water in some of these places, especially Asian countries may also have a high bacteria content in it (if that is of any implication). I am just curious as I will be going to Indonesia for a few weeks; what will be the best regimen. Last time I went my skin broke out quite severely
  4. I have a lot more severe hyperpigment then you, but the best thing to do is wear a sensitive, non comdonal sunscreen. The sun will make your marks redder, after around 5 weeks of sunscreen mine have defiantly become a lot lighter
  5. Nope the accutane will work 100% without the regimen, salicylic acid wash will also become too strong. Try just a normal Clearasil face wash for sensitive skin.
  6. Your theory is correct. Accutane is shrinking your oil glands, but the oil that is already clogged in the pore will take longer to go away. It will either be absorbed back into the body or form as a white head (you will get the biggest white heads you have ever had I might add). My face also became more oily at the start. It is due to your body responding, as your oil glands are drying its trying to produce more oil in a effort to go back to"normal". The non use of harsh face washes may als
  7. I have basically the same as you buddy. It doesn't bother me too much, unless I have an event. Then ill be like why is my face like this. You will need to see a dermatologist. And prices of generic brands are cheap considering you have health insurance. I did a course of antibiotics which cleared me up perfectly, but what you have to remember is that they are temporary. My acne became resistant and no longer responds to topicals. I am now on a course of 4mg accutane, month 3 and so fa
  8. Yeh it happened to me even when I wasn't on Accutane, there has to be some other reason for it. I have heard dosing of 5mg b5 a day works for some people, so if this doesn't ill try some more natural routs. If you don't mind me asking, what side effects did you get and how long were you on it for? Did it end up clearing you up as a positive note? I also do believe you could be going through a second IB. It is common for most people to breakout again when their dose is upped. yeah cheers f
  9. Wow that is a 100% improvement looking great man. I'm on my third month of accutane and things are starting to get better. I Know exactly how you felt, I missed school because of my acne and my grades suffered for it. My face is starting to clear now but I am left with a lot of red/purple marks and scars. I have tanned skin so they are more visible. They will go however. Chemical peels work well. Your lucky you tackled your acne at 16, your skin is still young and will fully recover by itself. T
  10. yeah cheers for the advice. It's just frustrating that i'm at the same point as i was at the start of this. Yeah i think low dose will take a much longer time to be honest. it's frustrating. Its good to hear you are clearing now is this your first time on accutane? All good buddy. Yeh I hear for some people it takes until the last month to clear but that is rare. I was clear for about a week and today I broke out with 3 small pimples, nothing major so it appears to be working. Are you low d
  11. I think due to low dose your IB is taking longer then usual Im on 40mg and i got an IB that lasted around 3 weeks in the first month. currently on month 3 and my face is starting to clear, a lot of red marks and scars tho. I say hang in there, no point in stopping now unless you are having some bad side effects.
  12. This happens to most people, I am currently at the beginning of month 3 and told my derm about this. She said it is normal for the body to adjust to the tane. It wont be anywhere as near oily though and your face will probably become dry again aroud months 5/6
  13. I'm in the same boat as you, you see people looking to the side of your face instead of your eyes. I am also covered in red/purple marks and scars and am currently on accutane therefore i cannot do treatment. Most will fade automatically however indented scarring can defiantly be treated via laser therapies, surgery or permanent/temporary fillers where they just inject a filler into the scar causing it to be even with the rest of your skin.
  14. This is far from severe acne, however persistent mild-moderate as you do not have nodular cystic acne just white heads. You may be resistant to antibiotics, especially if you have taken them frequently for other purposes in the past. You could try a stronger antibiotic such as bactrim. Your a female so you could try birth control, which is known to be very effective as your acne could be due to hormones. Do you break out more around the time of your period? Last resort if its persistent, scarr
  15. Humidity has been proven to cause breakouts, especially in a tropical environment in which it may rain for periods. This is because the humidity and water particles in the air + the excess oil production on your skin provide the perfect environment for bacteria to live. This in turn results in acne. Dormant acne such as comedones may also turn into cystic acne during humid weather as the pores become larger and sweat pushes them out.
×